Sorry to hear you're stuggling, but don't worry one bit. It's almost certainly the antibiotics. Remember that the wrap was created out of your stomach, and if your stomach is reacting to the antibiotics (my stomach can't stand most of them), your wrap will react as well.
In addition, the antibiotics could be held up at the wrap site before making their way into your stomach (even at 8 months your wrap may be tight enough to not allow pills and capsules in immediately), in which case they're irritating your esophagus. The esophagus is a dumb organ, and interprets all pain as reflux, so if that's what's going on, it can be very deceiving.
I'm not sure how much time there was before your TIF and Nissen, but you could be more susceptible to irritation if it's not long.
From what I understand, the type of antibiotic taken for diarrhea can be rough on the stomach. I'm not sure how your GI doc will feel about it, but it might be very helpful for you to request a prescription for Carafate suspension (liquid). I have a very reactive stomach, and Carafate suspension is extremely helpful. It works really well for me. It makes me much more comfortable, and helps with healing. It's pretty expensive, so it helps to have good prescription insurance.
I think you've gotten things irritated, and you need to protect your stomach/wrap/esophagus. Be sure to eat smooth foods...nothing scratchy or rough. No alcohol, spice, or acidic foods. As my GI doc said, wait until you feel better for 2 weeks before gradually introducing your regular diet.
Hang in there. Healing your stomach/wrap will take time.
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”